×

Analyticity and polynomial approximation in modular function spaces. (English) Zbl 0692.41010

Let E be a compact subset of \(C^ n\) and let \(L_ p\) be a modular functions space. The authors study the problem of analytic extension of \(f\in L_ p\) to a holomorphic function by means of polynomial approximations. The class of modular functions studied here is a large one that contains Orlicz spaces. The results proved generalize some of the results of W. Plesniak [Proc. Int. Conf., Gdansk 1979, 558-571 (1981; Zbl 0487.41045)] for Orlicz spaces and some other earlier results of the authors [‘Function spaces’, Proc. Int. Conf. Poznań/Poland 1986, Teubner-Texte Math. 103, 63-68 (1988)] for s-convex function modulars.
Reviewer: G.D.Dikshit

MSC:

41A10 Approximation by polynomials
41A65 Abstract approximation theory (approximation in normed linear spaces and other abstract spaces)

Citations:

Zbl 0487.41045
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Drewnowski, L; Kamińska, A, Orlicz spaces of vector functions generated by a family of measures, Comment. math., 22, 175-186, (1981) · Zbl 0492.46026
[2] Krasnoselskii, M.A; Rutickii, Ya.B, Convex functions and Orlicz spaces, (1961), Noordhoff Groningen
[3] Kozlowski, W.M, Notes on modular function spaces I, II, Comment. math., 28, 91-120, (1988)
[4] Kozlowski, W.M, Modular function spaces, () · Zbl 1321.47118
[5] Kozlowski, W.M; Lewicki, G, On polynomial approximation in modular function spaces, (), 63-68
[6] Leja, F, Sur LES suites de polynomes bornée presque partout sur la frontière d’un domaine, Math. ann., 108, 517-524, (1933) · JFM 59.0249.03
[7] G. Lewicki, Berstein’s “lethargy” theorem in metrizable topological linear spaces, preprint. · Zbl 0764.41033
[8] Musielak, J, Orlicz spaces and modular spaces, () · Zbl 0557.46020
[9] Thanh, V.Nguen; Ples̀niak, W, Invariance of L-regularity under holomorphic mappings, (), 111-115 · Zbl 0574.32034
[10] Ples̀niak, W, Quasianalytic functions in the sense of Bernstein, Dissertationes math. (rozprawy mat.), 147, 1-66, (1977) · Zbl 0359.32003
[11] Ples̀niak, W, Quasianalyticity in F-spaces of integrable functions, “approximation, and function spaces”, (), 558-571
[12] Ples̀niak, W, A criterion for polynomial conditions of Leja’s type in Cn, Univ. iagel. acta math., 24, 139-142, (1984) · Zbl 0551.32017
[13] Ples̀niak, W, Leja’s type polynomial condition and polynomial approximation in Orlicz spaces, Ann. polon. math., 46, 268-278, (1985) · Zbl 0608.46017
[14] Siciak, J, On some extremal functions and their applications in the theory of analytic functions of several complex variables, Trans. amer. math. soc., 105, No. 2, 322-357, (1962) · Zbl 0111.08102
[15] Siciak, J, Extremal plurisubharmonic function in \(C\)^{n}, Ann. polon. math., 39, 175-211, (1981) · Zbl 0477.32018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.